# SDR SWAA2022031765632

- Difficulty date: January 29, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR UPPER EDGEBAND IS DELAMINATED ON OUTER SURFACE (MARKED) / [01] IDENTIFIED PANEL 194CR MATERIAL IAW SRM 53-60-70-0I-1 FIG.2; SHT.1 AND TABLE 2; ITEM 6.  REMOVED FINISH FOR EVALUATION IAW AMM 51-21-11-150-815 PARA. 17. C. AND D.;[02] VISUAL INSPECTION FOUND DAMAGE TO BE WITHIN FINISH ONLY. NO FIBER DAMAGE NOTED. AREA TO BE REFINISHED IAW SRM 53-60-70-1A-1 PARA 4. B. (2) AND AMM 51-21-99-300-802. PARA 3. C. (3).;[03] VALIDATED REPAIR AND CERTIFIED;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED AREA TO BE REFINISHED IAW SRM 53-60-70-1A-1 AND AMM 51-21-99-300-802  OK TO REFINISH;[05] UPDATED MEASUREMENTS;[06] APPLIED BMS 10-21 TY III LOT#S21H278 CONDUCTIVE COATING; CURED USING THERMOMETER ID:ATS2208 S/N:43300740WS; CONDUCTIVITY TESTED GOOD USING MULTIMETER ID:ATS1658 S/N:34000350 IAW AMM 51-21-71-370-801 PAR 3D(1-4;7A). STARTED FINAL REFINISH OF PANEL IAW AMM 51-21-99-300-802 PAR 3C(1).;[07] CERTIFYING CORRECTIVE ACTION LINE 6.;[08] REFINISHED PANEL 194CR UPPER SURFACE PER AMM 51-21-99-300-802 PAR.3C(1) STEPS D & E.  JOB COMPLETE.;[09] VERIFIED CORRECTIVE ACTIONS 5-8
